Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Split operator methods for hyperbolic systems in $ p$ space variables


Authors: A. R. Gourlay and A. R. Mitchell
Journal: Math. Comp. 21 (1967), 351-354
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0025-5718-1967-0226885-9
MathSciNet review: 0226885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. G. D'Jakonov, ``Difference schemes with a disintegrating operator for multidimensional problems,''Ž. Vyčisl. Mat. i Mat. Fit., v. 4, 1963, pp. 581-607. (Russian)
  • [2] A. R. Gourlay & A. R. Mitchell, ``Alternating direction methods for hyperbolic systems,''Numer. Math., v. 8, 1966, pp. 137-149. MR 0201086 (34:971)
  • [3] A. R. Gourlay & A. R. Mitchell, ``A stable implicit method for hyperbolic systems in two space dimension,''Numer. Math., v. 8, 1966, pp. 367-375.
  • [4] P. D. Lax & R. D. Richtmyer, ``Survey of the stability of linear finite difference equations,''Comm. Pure Appl. Math., v. 9, 1956, pp. 267-293. MR 18, 48. MR 0079204 (18:48c)
  • [5] B. Wendroff, ``On centered difference equations for hyperbolic systems, ``J. Soc. Indust. Appl. Math., v. 8, 1960, pp. 549-555. MR 22 #7259. MR 0116472 (22:7259)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0226885-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society